# SDR IPXA2017122624797

- Difficulty date: December 26, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 57,664 hours, 12,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW.  R & R THE EMERGENCY LIGHT BATTERY POWER SUPPLY IAW MM 33-51-01-400-802, OPS CHECKED GOOD IAW 33-51-01-700-802.
